MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 10-12 GH TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. CPS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 10-12 GH TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a provisional fractured during removal from the shim as part of a knee procedure.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4) g2 foreign source: canada customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.Proposed component code: mechanical g4-provision top.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified signs of use and fractured, additionally, rail on the provisional bottom shows some gouges which could cause the reported lock/seize issue.Device history record was reviewed and no discrepancies were found.The root cause of the reported lock/seize issue cannot be determined.However, during investigation we found that the tasp was broke when user used excessive force on the black table.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 10-12 GH TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18097223
Report Number0001822565-2023-03112
Device Sequence Number14853450
Product Code MBH
UDI-Device Identifier00889024239067
UDI-Public(01)00889024239067(10)64273920
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42517601010
Device Lot Number64273920
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown